# SDR IPXA2015080191856

- Difficulty date: July 8, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING LOWER STRINGER 50 CRACKED BETWEEN XORS 130.4 AND 163.8.  ACCOMPLISHED TIME LIMITED REPAIR ON LT WING LOWER STR 50 IAW EA 011-5710-A5890, REV I/R AND EO 5710-58225-A.
